advertisement
Question
Posted by: Ruqayah | 2011/01/06

Minerva

Good day

I am using Minerva since the birth of my second child, it''s been two years now.

I have noticed I have more veins on my legs and recently noticed blood clots on my legs. The clots looks like blue marks you get when you bump your leg against a table etc.

Should I stop using Minerva? If yes, what alternative is there?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These sounds like varicose veins, a relative contraindication to the Pill. You should discuss continueing the Minerva with your gynaecologist. It will depend on your risk for clots and heart disease.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/10

These sounds like varicose veins, a relative contraindication to the Pill. You should discuss continueing the Minerva with your gynaecologist. It will depend on your risk for clots and heart disease.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement